# SDR QXEA200801939

- Difficulty date: December 4, 2007
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 23,848 hours, 33,914 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 477-487
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - SEAT TRACK NR 5 HAS SCRATCHES ON TOP BETWEEN STATION 477 AND 487.  REPAIRED IAW RD 8-53-1339 AND -8 200 NDTM PART 6 51-00-01 AND -8 200 SRM 51-20-16, 51-20-66.
